# SDR P5CA0401267

- Difficulty date: October 31, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 77,050 hours, 18,754 cycles
- Engine: Pwa JT9D7Q
- Engine time: 49,325 hours, 12,654 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FUEL CONDITION ACTUATOR NR 1 ENGINE CIRCUIT BREAKER POPPED ON ENGINE START.  REMOVED, CLEANED & REINSTALLED CONNECTOR AT J14-P, PERFORMED SYSTEM CHECK, GOOD PER AMM 76-11-00.
